# SDR 3S4A20140612807

- Difficulty date: June 12, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N807SA
- Make and model: Pilats PC1245
- Aircraft serial: 547
- Aircraft time: 8,369 hours, 8,247 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 9742001212
- Condition: Failed
- Location: Pitch Trim
- Part time: 8,369 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT THE PITCH TRIM WENT TO THE FULL NOSE DOWN POSITION, THE ACFT GAVE THE CREW AN AUDIBLE TRIM RUNAWAY WARNING.  BY THE TIME THE CREW DETERMINED THE PROBLEM THE TRIM HAD GONE TO THE FULL FWD POSITION & THEY HAD LOST 3,000 FT BELOW THEIR ASSIGNED ALTITUDE.  THE CREW THEN REVIEWED THEIR EMER CHECKLIST & DISABLED THE PRIMARY PITCH TRIM & USED THE ALTERNATE PITCH TRIM FOR THE REMAINDER OF THE FLIGHT TO AN UNEVENTFUL LANDING.  UPON TROUBLESHOOTING THE NOSE DOWN RELAY WAS FOUND TO BE IN THE STUCK POSITION.
